MAUDE Adverse Event Report: BRIVANT LIMITED 0.018" SHEPHERD GUIDEWIRE - STRAIGHT 300 CM - 6 GMS

BRIVANT LIMITED 0.018" SHEPHERD GUIDEWIRE - STRAIGHT 300 CM - 6 GMS
Model Number 901068-16
Medical Device Problem Codes Fracture (1260); Failure to Advance (2524)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
The physician advanced the shepherd guide wire through the superficial femoral artery (sfa) with in-stent restenosis near the distal sfa.The guide wire advanced behind the stent strut.The guide wire began to buckle when the physician became aware it was behind the stent strut.The guide wire was advanced proximally when the tip fractured.The tip fragment was entrapped by the stent and remains in vivo.Shepherd guide wire tip fractured and remains entrapped in vivo between the stent and vessel.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description

Brand Name
0.018" SHEPHERD GUIDEWIRE - STRAIGHT 300 CM - 6 GMS
Common Device Name
0.018" SHEPHERD GUIDEWIRE - STRAIGHT 300 CM - 6 GMS
Manufacturer (Section D)
BRIVANT LIMITED
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
BRIVANT LIMITED
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key15155349
Report Number3006010712-2022-00030
Device Sequence Number5320955
Product Code DQX
UDI-Device Identifier10850026568681
UDI-Public10850026568681
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number901068-16
Device Catalogue Number7-10096-08
Device Lot Number7174587
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown